MathSciNet Relay Station
MathSciNet bibliographic data
MR1144684 (93m:30057) 30H05 (30C35 46E10 47B38)
Momm, Siegfried Convex univalent functions and continuous linear right inverses. J. Funct. Anal. 103 (1992), no. 1, 85–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement